How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 15924
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

you cure your nervous system after taking clavaris

Resolved Question:

How do you cure your nervous system after taking clavaris? Can't sleep, depressed, anxious, can't eat and always tired.
Submitted: 5 years ago.
Category: Health
Expert:  A. Schuyler, NP replied 5 years ago.


Welcome to Just Answer and thanks for your question. Has your psychiatrist told you that the anxiety and depression are due to isotretinoin? While some people have noticed psychiatric problems after taking the drug, the vast majority have not, and they are problems that also develop in people who never took the drug. In any event, there really is no "cure" for these problems, only treatment with antidepressants, anxiety medications, and mood stabilizers.


A. Schuyler, NP and 3 other Health Specialists are ready to help you